MAUDE Adverse Event Report: MIO; UNO INSET II 60/6 SC1 PINK MIMX

MIO; UNO INSET II 60/6 SC1 PINK MIMX
Lot Number 6002628
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in australia.On (b)(6) 2024, it was reported that patient's infusion set's tubing was detached near quick release while the patient was changing clothes.The site location was left side of patient's buttock, with the pump located on the left side.Moreover, the infusion had been used for one day.Reportedly, the infusions were not stored or used in a place where they might have been exposed to extreme temperatures and humidity.There was no stress or pull on the tubing and the pump was dropped with the set connected to patient's body.No further information available.

Brand Name
MIO
Common Device Name
UNO INSET II 60/6 SC1 PINK MIMX
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key18833947
Report Number3003442380-2024-00168
Device Sequence Number20639748
Product Code FPA
UDI-Device Identifier05705244019942
UDI-Public05705244019942
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date07/01/2026
Device Lot Number6002628
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2024
Initial Report FDA Received Date03/04/2024
Patient Sequence Number1
Patient SexUnknown